MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email an issue involving the ar-1288rtt2-fc3 fibertag tightrope ii implant system.During the case, a fibertag tightrope ii implant system was opened.Both the fibertag tightrope and the fibersnare suture functioned as intended.However, the flipcutter iii drill malfunctioned after drilling the femoral tunnel.Specifically, the flipcutter failed to expand from its preset 3.5mm diameter.Despite attempts to remove residual bone from the distal tip and re-expand the device, it remained locked and would not reach the desired diameter.As a result, a second implant system had to be opened to obtain a replacement flipcutter, which was the only available backup at the time.The incident occurred on (b)(6) 2025 during a quad acl procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined that the most likely cause is a use-related condition resulting in mechanical binding or jamming of the device.This condition may be associated with obstruction or debris accumulation and/or misaligned insertion, including prying or leveraging of the device, which can introduce off-axis loading and unintended mechanical stress.

Brand Name
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23279934
Report Number1220246-2025-04564
Device Sequence Number12975242
Product Code MBI
UDI-Device Identifier00888867430341
UDI-Public(01)00888867430341(11)250708(17)290330(10)15462425
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Device Catalogue NumberAR-1288RTT2-FC3
Device Lot Number15462425
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown